# SDR SWAA2024031451607

- Difficulty date: February 12, 2024
- Submitted: March 14, 2024
- Operation: Air carrier
- Aircraft: N254WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32512
- Aircraft time: 58,345 hours, 35,076 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: UNKNOWN
- Condition: Cracked
- Location: Lt Nr 2 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK LOWER SURFACE SLAT 2 AT LT WING 2024-121618<[01] TOOL USED EDDY CURRENT EQUIPMENT PN. NORTEC 600D; SN. 200053402.DUE DATE. 24-AUG-24;[02] REPAIRED LOWER SURFACE SLAT 2 AT LT WING IAW B737-700 SRM 57-42-01-2R-8 REPAIR 8 ALTERNATIVE 1 FIGURE 202. SEE INDIVIDUAL SIGNSOFF BELOW.;[03] REPAIRED LOWER SURFACE SLAT 2 AT LT WING IAW B737-700 SRM 57-42-01-2R-8 REPAIR 8 ALTERNATIVE 1 FIGURE 202. SEE INDIVIDUAL SIGNSOFF BELOW.
